expand all | collapse all
Integer partitions, probabilities, and quantum modular forms
with H. Ngo
preprint
summary   |  pdf  
Dyson's crank distribution conjecture
with D. Parry
preprint
summary   |  pdf  
mock modular forms and quantum modular forms
with D. Choi and S. Lim
preprint
summary   |  pdf  
Renormalization and Quantum Modular Forms
with Y. Li and H. Ngo
Part I: Maass Wave Forms
Part II: Mock Theta Functions

summary   |  Part I   |  Part II  
Unimodal sequences and ``strange'' functions: a family of quantum modular forms
with K. Bringmann and A. Folsom
preprint
summary   |  pdf  
Asymptotics for the number of row-Fishburn matrices
with K. Bringmann and Y. Li
accepted European Journal of Combinatorics
summary   |  pdf  
Closed expressions for averages of set partition statistics
with B. Chern, P. Diaconis, and D. M. Kane
Research in the Mathematical Sciences
summary   |  pdf   |  dimension exponent data   |  crossing number data   |  dimension polynomials   |  crossing polynomials  
On the distribution of the spt-crank
with G. E. Andrews and F. J. Dyson
MDPI-Mathematics 2013, 1 (3), 76-88.
summary   |  pdf  
Ramanujan's definition of ``mock theta function''
Proceedings of the National Academy of Sciences USA, in press
summary   |  pdf  
Ramanujan's radial limits
with A. Folsom and K. Ono
Proceedings of the Ramanujan 125 Conference at the University of Florida, accepted for publication.
summary   |  pdf  
The Mordell integral, quantum modular forms, and mock Jacobi forms
with B. Chern
preprint
summary   |  pdf  
q-series and quantum modular forms
with A. Folsom and K. Ono
Forum of Mathematics, Pi
summary   |  pdf  
Unimodal sequences and quantum and mock modular forms
with J. Bryson, K. Ono, and S. Pitman
Proceedings of the National Academy of Sciences, USA, 109, No. 40 (2012), 16063-16067.
summary   |  pdf  
Soft asymptotic for generalized spt-functions
J. Combin. Theory Ser. A 120 (2013), no. 3, 637–643.
summary   |  pdf  
A proof of Andrews's conjecture and partitions with no short sequences
with D. Kane
submitted
summary   |  pdf  
Note on a partition limit theorem for the rank and crank
with P. Diaconis and S. Janson
Bull. London Math. Soc. (2013) 45 (3), 551-553
summary   |  pdf  
Asymptotics for Wilf's partitions with distinct multiplicities
with D. Kane
unpublished
summary   |  pdf  
Modularity of the concave composition generating function
with G. E. Andrews and S. P. Zwegers
accepted Algebra and Number Theory
summary   |  pdf  
Asymptotics for the number of strongly unimodal sequences
accepted IMRN
summary   |  pdf   |  extended version  
A unified approach to partial and mock theta functions
to appear Mathematical Research Letters
summary   |  pdf   |  arxiv  
Taylor coefficients of mock-Jacobi forms and moments of partition statistics
with K. Bringmann and K. Mahlburg
to appear Math. Proc. Camb. Phil. Soc.
summary   |  pdf  
Linear relations among Poincare series via harmonic weak Maass forms
Ramanujan J. (Ramanujan's 125th birthday issue) 29 (2012), no. 1-3, 311–320.
summary   |  pdf   |  arxiv  
Partial and mock theta functions as q-hypergeometric series
with K. Bringmann and A. Folsom
Ramanujan J. (Ramanujan's 125th birthday issue) 29 (2012), no. 1-3, 295–310.
summary   |  pdf   |  arxiv  
Duality and differential operators for harmonic weak Maass forms
with K. Bringmann and B. Kane
to appear Developments in Mathematics, Ehrenpreis Memorial Volume
summary   |  pdf  
Families of quasimodular forms and Jacobi forms: the crank statistic for partitions
Proc. Amer. Math. Soc. 141 (2013), no. 1, 29–39.
summary   |  pdf   |  arxiv  
A Maass lifting of Θ3 and class numbers of real and imaginary quadratic fields
with M. Waldherr
Math. Res. Letters 18 No. 5 (2011) 1001-1012.
summary   |  pdf   |  arxiv   |  journal
Asymptotics for rank and crank moments
with K. Bringmann and K. Mahlburg
Bull. London Math. Soc. 43 (2011) 661-672.
summary   |  pdf   |  arxiv   |  journal
2-Selmer groups and the Birch and Swinnerton-Dyer conjecture via odd graphs
Journal of Number Theory 129 (2009) 1379-1391.
summary   |  pdf   |  arxiv   |  journal
Statistics of prime divisors in function fields
International Journal of Number Theory vol.5, No. 1 (2009) 141-152.
summary   |  pdf   |  journal
Differential operators for harmonic weak Maass forms and the vanishing of Hecke eigenvalues
with J. H. Bruinier and K. Ono
Mathematische Annalen 342 (2008) 673-693.
summary   |  pdf   |  corrigendum   |  arxiv   |  journal
Eulerian series as modular forms
with K. Bringmann and K. Ono
Journal Amer. Math. Soc. 21 (2008) 1085-1104.
summary   |  pdf   |  journal
Boundary interpolation with finite Blaschke products
with P. Gorkin
Constructive Approximation, vol. 27, no.1 (2008) 75-98.
summary   |  pdf   |  journal
p-adic and combinatorial properties of modular form coefficients
with P-R. W. Loh
International Journal of Number Theory, vol. 2, no. 2 (2006) 305-328.
summary   |  pdf   |  journal
Trivial Selmer groups and even partitions of a graph
with M. Brown and N. J. Calkin and K. James and A. King and S. Purves
INTEGERS, Nov. 2006.
summary   |  pdf   |  journal
Differentiating polynomials, and ζ(2)
with D. W. Farmer
unpublished
summary   |  pdf   |  arxiv  
Differentiation evens out zero spacing
with D. W. Farmer
Trans. Amer. Math. Soc. 357 (2005) 3789-3811.
summary   |  pdf   |  arxiv   |  journal